# SDR SWAA2023012687231

- Difficulty date: January 3, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 33,579 hours, 15,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN STA. 540 LBL 1 FLOOR PANEL SUPPORT ANGLE IS CRACKED AT FASTENER HOLE. MRKD<[01] REMOVED AND REPLACED CABIN FLOOR SUPPORT PER SRM 51-40-02.
